Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 631382, 19 pages
http://dx.doi.org/10.1155/2013/631382
Research Article

Implicit and Explicit Iterative Methods for Systems of Variational Inequalities and Zeros of Accretive Operators

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Scientific Computing Key Laboratory of Shanghai Universities, Shanghai 200234, China
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
4Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 10 September 2013; Accepted 22 September 2013

Academic Editor: Erdal Karapınar

Copyright © 2013 Lu-Chuan Ceng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu-Chuan Ceng, Saleh Abdullah Al-Mezel, and Qamrul Hasan Ansari, “Implicit and Explicit Iterative Methods for Systems of Variational Inequalities and Zeros of Accretive Operators,” Abstract and Applied Analysis, vol. 2013, Article ID 631382, 19 pages, 2013. https://doi.org/10.1155/2013/631382.